# SDR SWIA202158594

- Difficulty date: May 23, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 44,610 hours, 28,566 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Channel
- Part number: CC670855002
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L/H AND R/H SUPPORT CHANNELS ON THE REAR SPAR TO BE BROKEN AND CRACKED BETWEEN LBL45-LBL22.50 AND RBL45-RBL22.50     (FILED CLOSED)      REMOVED AND REPLACED BOTH L/H AND R/H SUPPORT CHANNELS ON THE AFT WING SPAR, IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. / NO DEFECTS NOTED BY MX.
